# SDR DALA2015100105910

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 72,644 hours, 29,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK,  BS 1809, RT OF HORIZONTAL ANGLE WL 257, BL 28, CRACKED AT FASTENER HOLE.  ANGLE REPAIRED IAW SRM 53-80-08, REPAIR 10.
